MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406183
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, the joint between the sheath tube and sheath hub separated.Upon removal of the sheath from the patient and attempting to pull out the sheath from the right inguinal region, the joint between the sheath tube and sheath hub separated.The introducer was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 10.5f fast-cath introducer sheath was received for evaluation.The sheath hemostasis hub had been detached from the sheath tubing.The proximal end of the sheath tubing had been stretched and fractured consistent with forcible contact.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the forcible contact remains unknown.
 
Event or Problem Description
The procedure was completed without replacing the introducer and there were no adverse consequences to the patient.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15087004
Report Number3005334138-2022-00430
Device Sequence Number4814355
Product Code DYB
UDI-Device Identifier05414734014458
UDI-Public05414734014458
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number406183
Device Catalogue Number406183
Device Lot Number8294377
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2022
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown